# SDR CALA9801932

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734866
- Condition: Worn
- Location: Nr 8 Spoiler
- Part time: 25,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SPOILER CENTER CHAFE PAD WORN AND TE WORN/MISSING.  DENTS OUT OF LIMITS PER SRM 57-50-1 FIG 5.  REMOVED SPOILER PANEL AND SENT OUT FOR REPAIR PER MM 27-62-1.
